Previous |  Up |  Next

Article

References:
[1] T. Bang: Congruence properties of Tchebycheff polynomials. Math. Scand., v. 2, 1954, pp. 327-333. MR 0067130 | Zbl 0057.28301
[2] B. M. Dankovič: Orttiogonal polynomials in several variables. private communication, 1974.
[3] L. E. Dickson: Linear Groups With An Exposition Of Galois Field Theory. New York, Dover, 1958. MR 0104735
[4] R. Eier, R. Lidl: Tschebycheffpolynome in einer und zwei Variablen. Abh. Math. Sem. Univ. Hamburg, v. 41, 1974, pp. 17-27. DOI 10.1007/BF02993497 | MR 0344546
[5] A. Erdélyi W. Magnus F. Oberhettinger F. G. Tricomi: Higher Transcendental Functions. v. II, McGraw-Hill, New York, 1953. MR 0058756
[6] M. Fried: On a conjecture of Schur. Michigan Math. J., v. 17, 1970, pp. 41 - 55. DOI 10.1307/mmj/1029000374 | MR 0257033 | Zbl 0169.37702
[7] R. O. Hays: Multi-dimensional extensions of the Chebyshev polynomials. Math. Соmр., v. 27, 1973, pp. 621-624. MR 0333526 | Zbl 0281.65011
[8] H. K. Kaiser, R. Lidl: Die Polynomlösungen spezieller partieller Differentialgleichungen. Monatsh. Math., v. 81, 1976, pp. 109-111. DOI 10.1007/BF01301235 | MR 0396505 | Zbl 0364.33013
[9] T. H. Koornwinder: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent partial differential operators, I, II. Nederl. Akad. Wetensch. Proc. Ser A77 = Jndag. Math., v. 36, 1974, pp. 48 - 66. DOI 10.1016/1385-7258(74)90013-4 | MR 0340673 | Zbl 0267.33008
[10] T. H. Koornwinder: Orthogonal polynomials in two variables which are eigenfunction of two algebraically independent partial differential operators, III, lV. Nederl. Akad. Wetensch. Proc. Ser. A77 = Jndag. Math., v. 36, 1974, pp. 357-381. DOI 10.1016/1385-7258(74)90026-2 | MR 0357905
[11] T. H. Koornwinder: Two-variable analogues of the classical orthogonal polynomials. in Theory And Application Of Special Functions, (R. Askey, ed.), pp. 435 - 495, Academic Press, New York, 1975. MR 0402146 | Zbl 0326.33002
[12] H. Lausch W. Nöbauer: Algebra Of Polynomials. North Holland, Amsterdam, 1973. MR 0349544
[13] R. Lidl С. Wells: Chebyshev polynomials in several variables. J. Reine Angew. Math., v. 255, 1972, рр. 104-111. MR 0306164
[14] R. Lidl: Tschebyscheffpolynome und die dadurch dargestellten Gruppen. Monatsh. Math., v. 77, 1973, pp. 132-147. DOI 10.1007/BF01295046 | MR 0318106 | Zbl 0257.12011
[15] R. Lidl: Tschebyscheffpolynome in mehreren Variablen. J. Reine Angew. Math., v. 273, 1975, pp. 178-198. MR 0364200 | Zbl 0298.33009
[16] R. A. Rankin: Chebyshev polynomials and the modulary group of level $p$. Math. Scand., V. 2, 1954, pp. 315-326. MR 0067154
[17] P. E. Ricci: I polinomi di Tchebycheff in più variabili. Rend. Di Matem. v. 11, 1978, pp. 295-327. Zbl 0405.15012
[18] T. J. Rivlin: The Chebyshev Polynomials. John Wiley & Sons, New York, 1974. MR 0450850 | Zbl 0299.41015
[19] I. Schur: Gesammelte Abhandlungen. v. 3, Springer Verlag, Berlin, 1973. Zbl 0274.01054
[20] G. Szegö: Orthogonal Polynomials. A.M.S. Colloquium Publications, Vol. 23, American Mathematical Society, Providence, R.I., 1967. MR 0310533
[21] K. B. Dunn R. Lidl: Multi-dimensional generalization of the Chebyshev polynomials, I, II. Proc. Japan Acad. 56, 1980, pp. 154-165. MR 0575995
[22] R. Eier R. Lidl K. B. Dunn: Differential equations for generalized Chebyshev polynomials. Rendi di Matem. 1, 1981, pp. 633-646. MR 0647460
[23] R. Eier R. Lidl: A class of orthogonal polynomials in $k$ variables. Math. Ann. 260, 1982, pp. 93-99. DOI 10.1007/BF01475757 | MR 0664368
Partner of
EuDML logo